Depth of associated graded rings via Hilbert coefficients of ideals

Alberto Corso, Claudia Polini, Maria Evelina Rossi

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

Given a local Cohen-Macaulay ring (R, m), we study the interplay between the integral closedness - or even the normality - of an m-primary R-ideal I and conditions on the Hilbert coefficients of I. We relate these properties to the depth of the associated graded ring of I.

Original languageEnglish
Pages (from-to)126-141
Number of pages16
JournalJournal of Pure and Applied Algebra
Volume201
Issue number1-3
DOIs
StatePublished - Oct 1 2005

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Depth of associated graded rings via Hilbert coefficients of ideals'. Together they form a unique fingerprint.

Cite this